Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21243
Title: Redistributive policies with heterogeneous social preferences of voters
Authors: Dhami, S
al-Nowaihi, A
First Published: Aug-2010
Citation: EUROPEAN ECONOMIC REVIEW, 2010, 54 (6), pp. 743-759
DOI Link: 10.1016/j.euroecorev.2010.01.001
ISSN: 0014-2921
Links: http://hdl.handle.net/2381/21243
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.